MathSciNet Relay Station
MathSciNet bibliographic data
MR1678012 60F99 (15A18 60F05 60H25 81Q10 82B41)
Boutet de Monvel, A.; Khorunzhy, A. Asymptotic distribution of smoothed eigenvalue density. I. Gaussian random matrices. Random Oper. Stochastic Equations 7 (1999), no. 1, 1–22.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement